Drug Eruption Treatment
In medicine, a drug eruption is an adverse drug reaction of the skin. Most drug-induced cutaneous reactions are mild and disappear when the offending drug is withdrawn. Drugs can also cause hair and nail changes, affect the mucous membranes, or cause itching without outward skin changes.[wikipedia.org]
Inflammation of the skin may occur after the use of certain drugs, particularly in those who are troubled by other allergic conditions, such as asthma, hay fever, and hives or localized swelling of the skin. Penicillin reactions are common.
There is often a widespread rash. Medicines containing bromides and iodides may also cause rash, even small pustules may form in those who allergic to these drugs. In some people even cortisone may give strange allergic reactions in the skin and other parts of the body.
Drug Eruption Treatment:
Most drugs have been discontinued. If the rash is severe, one or two injections of ACTH may help clear it up, the usual dose being 40 units given in tramuscularly.
Patients with severe , skin in actions may need to be treated in hospital, and the patient’s general condition can be watched for any unfavorable reactions.
[image courtesy: visualdxhealth.com]